My dad is Diabetic but the sugar level is controlled with medication. He had an open heart surgery in October 2011 for aortic valve replacement,3 days after he had 2 bags of blood, 4-5 days after surgery started to itch on his chest around the area of the surgery. After 8 days of the surgery he went home and the rash and the itching was spreading more areas on his chest, arms, legs ,back and some times in one area more than the others, he went to the dermatologist, he thought it was an allergic reaction from his new blood thinner medication, so the cardiologist changed the medication, but the itching didn’t go away, so he went back to the first medication, and went to another dermatologist, he said it was scabies, and had the course of treatment for scabies, still didn’t work, some days the itching is more than others, twice since the surgery until now the itching was almost gone for 1 week each time then came back, he went to a different dermatologist and used many corticosteroid orally and topically it helped and then the itching and the rashes come back, and antihistamine, he also had a skin biopsy, and it didn’t specify the reason, it said a reaction to pharmacological material or to an insect bite, now even the scalp is itching and has bumps that fill with liquid. Another dermatologist said it is related to stress and nervousness, so now I’m not very sure what to do about my dad. Does anyone have any ideas about what this could be because nobody here seems to know, and we’ve taken my father to multiple doctors and specialists.
Here are some images to show you the skin abnormalities:
Forgive me for using dropbox, but it's the easiest way to publish multiple pictures in full quality:
Here is an image of one that is near his scar from his heart surgery:
and here are some more
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?